The higher topological complexity in digital images


İs M. , Karaca İ.

APPLIED GENERAL TOPOLOGY, vol.21, pp.305-325, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21
  • Publication Date: 2020
  • Doi Number: 10.4995/agt.2020.13553
  • Title of Journal : APPLIED GENERAL TOPOLOGY
  • Page Numbers: pp.305-325

Abstract

Y. Rudyak develops the concept of the topological complexity TC(X) defined by M. Farber. We study this notion in digital images by using the fundamental properties of the digital homotopy. These properties can also be useful for the future works in some applications of algebraic topology besides topological robotics. Moreover, we show that the cohomological lower bounds for the digital topological complexity TC(X, kappa) do not hold.